RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 10, Pages 1479–1512 (Mi msb1384)  

This article is cited in 6 scientific papers (total in 6 papers)

On a problem with nonlocal boundary condition for a parabolic equation

L. A. Muravei, A. V. Filinovskii


Abstract: Well-posed solvability is proved in an appropriate energy space of a boundary value problem with a nonlocal boundary condition for a one-dimensional parabolic equation; two-sided uniform estimates of the solution are obtained, which replace the maximum principle. The existence of an optimal control of the diffusion coefficient in the problem of minimizing the quality functional is established in the class of functions of bounded variation.

Full text: PDF file (2774 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1993, 74:1, 219–249

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35K20, 35B45; Secondary 49J20
Received: 01.10.1990

Citation: L. A. Muravei, A. V. Filinovskii, “On a problem with nonlocal boundary condition for a parabolic equation”, Mat. Sb., 182:10 (1991), 1479–1512; Math. USSR-Sb., 74:1 (1993), 219–249

Citation in format AMSBIB
\Bibitem{MurFil91}
\by L.~A.~Muravei, A.~V.~Filinovskii
\paper On a~problem with nonlocal boundary condition for a~parabolic equation
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 10
\pages 1479--1512
\mathnet{http://mi.mathnet.ru/msb1384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1135936}
\zmath{https://zbmath.org/?q=an:0774.35031|0765.35022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993SbMat..74..219M}
\transl
\jour Math. USSR-Sb.
\yr 1993
\vol 74
\issue 1
\pages 219--249
\crossref{https://doi.org/10.1070/SM1993v074n01ABEH003345}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993KQ22500016}


Linking options:
  • http://mi.mathnet.ru/eng/msb1384
  • http://mi.mathnet.ru/eng/msb/v182/i10/p1479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Muravei, A. V. Filinovskii, “On the non-local boundary-value problem for a parabolic equation”, Math. Notes, 54:4 (1993), 1045–1057  mathnet  crossref  mathscinet  zmath  isi
    2. Yuandi Wang, “Weak solutions for nonlocal boundary value problems with low regularity data”, Nonlinear Analysis: Theory, Methods & Applications, 67:1 (2007), 103  crossref
    3. Yuandi Wang, Shengzhou Zheng, “The Existence and Behavior of Solutions for Nonlocal Boundary Problems”, Bound Value Probl, 2009 (2009), 1  crossref  mathscinet  isi
    4. Fatma Kanca, Mansur I. Ismailov, “The inverse problem of finding the time-dependent diffusion coefficient of the heat equation from integral overdetermination data”, Inverse Problems in Science and Engineering, 2011, 1  crossref
    5. Pulkina L.S., “A nonlocal problem with integral conditions for hyperbolic equation”, Nanosistemy: fizika, khimiya, matematika, 2:4 (2011), 61–70  elib
    6. M.S.. Hussein, Daniel Lesnic, M.I.. Ismailov, “An inverse problem of finding the time-dependent diffusion coefficient from an integral condition”, Math. Meth. Appl. Sci, 2015, n/a  crossref
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:586
    Full text:164
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019